# SDR MALA030436

- Difficulty date: September 27, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Engine: Ge CT79B
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 51634002
- Condition: Inoperative
- Location: Ac System
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON FLIGHT NR 3286, LT AC GEN FAILED,  AIR RETURN TO DTW.  MAINTENANCE REMOVED AND REPLACED LT AC/GCU ALL CHECKS GOOD.
